# SDR R61A201207300389

- Difficulty date: July 30, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 19,683 hours, 14,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17008669005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WHEEL WELL RIB 52 BULKHEAD CRACKED.  MAINTENANCE REMOVED AND REPLACED LEFT RIB 52 IAW EMB 170 SRM 51-41-01, AND 51-42-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
